I'm starting on day 31 off and on , I'm wondering what's the maximum time you should stay on 30 mg to avoid withdrawal symptoms? I m worried about depression and being very tired once I stop taking them. If you have any experience with stopping taking them with or without symptoms please share and how long were you on them? Any breaks in between? Thanks in advance
Being on phentermine one day is too long IMO. Wean off and find a long term way to lose weight like Weight Watchers. Taking pseudo speed and speed MIGHT get the weight off in the short term, but the side effects of high blood pressure, anger, depression, feeling speedy don't seem to be worth it - right? Mark it down, continue taking phentermine to lose weight will be short term and the weight will come back!
Missdoo, All meds have these type of side effects its done more on a person to person basis. Like if you hit a flat spot where it is no longer working. Then it is time to stop and repeat as necessary . Here is a copy and Paste from the dosage that is recommended.<<<Phentermine hydrochloride Tablets are indicated as a short-term (a few weeks) adjunct in a regimen of weight reduction based on exercise, behavioral modification and caloric restriction in the management of exogenous obesity>>>>> THIS IS ME AGAIN so the time you are on it you are to be working on your change in habits the best is check with your doctor. I have seen it taken for years but in many states they put a tighter restriction on this med with the doctor weighing you each time and to make sure you continue to loose weight. Also the doctor should taper you off and the withdrawal is much easier. hope this helps some and your doing well. Chuck1957
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2009 • 3 answers
Posted 5 Jan 2010 • 3 answers
Posted 30 Apr 2011 • 1 answer
Posted 21 May 2013 • 3 answers
Posted 31 May 2013 • 2 answers